# SDR AALA202204205058

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737
- Aircraft serial: 30912
- Aircraft time: 37,048 hours, 15,123 cycles
- System (JASC): 5630 · Door Windows
- Part: Shade
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  WINDOW SHADE MISSING AT RIGHT FORWARD OVERWING EXIT DOOR. REMOVED AND REPLACED RIGHT FORWARD OVERWING EXIT DOOR WINDOW SHADE PER AMM 25-21-12.
